# SDR F3LA2014022401018

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 32,364 hours, 16,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 106227
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FWD LT BATTERY FAULT DURING HEAVY SERVICE CHECK.  R & R EPSU FWD LT 10WL BATTERY ASSEMBLY, IAW AMM 33-51-39-000-005A & AMM 33-51-39-400-005A.
